RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 1, Pages 3–12 (Mi mz6156)  

This article is cited in 1 scientific paper (total in 1 paper)

Theory of cyclically ordered groups

A. I. Zabarina


Full text: PDF file (700 kB)

English version:
Mathematical Notes, 1982, 31:1, 3–8

Bibliographic databases:

UDC: 519.4
Received: 18.04.1980

Citation: A. I. Zabarina, “Theory of cyclically ordered groups”, Mat. Zametki, 31:1 (1982), 3–12; Math. Notes, 31:1 (1982), 3–8

Citation in format AMSBIB
\Bibitem{Zab82}
\by A.~I.~Zabarina
\paper Theory of cyclically ordered groups
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz6156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=646907}
\zmath{https://zbmath.org/?q=an:0492.06014}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 1
\pages 3--8
\crossref{https://doi.org/10.1007/BF01146259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300001}


Linking options:
  • http://mi.mathnet.ru/eng/mz6156
  • http://mi.mathnet.ru/eng/mz/v31/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Pestov, “Issledovaniya po uporyadochennym gruppam i polyam v Tomskom gosudarstvennom universitete”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2011, no. 3(15), 41–58  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:474
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018